Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Damaged and wrinkled skin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   hi Doctor
User :   do you remember me?
Doctor :   yes i do
User :   by looking at my skin closer, I believe it has been damaged
User :   it is severely wrinkled
Doctor :   ok
Doctor :   ok
User :   and it is apparent that the area which I applied Oxistat has turned into a different color
Doctor :   i understand
Doctor :   it will be loose until it falls off
Doctor :   are u there
User :   will hydrocortisons help the situation?
User :   I don't feel any pain right now, but I am really worried about the appearance
Doctor :   i can only say that after seeing a picture of iy
Doctor :   it
User :   I see
User :   I am really worried about the cosmetic aspect
Doctor :   it usually takes 6 weeks for the skin to come to normal
Doctor :   please be patient
User :   after an allergic reaction?
User :   to the medication
Doctor :   yes
User :   even if it is wrinkled and loose right now? because it looks pretty bad right now
Doctor :   i understand
User :   what's worse is that by fiddling around with it, I have made the loosened area wider
Doctor :   ok fine i understand u
Doctor :   u have mentioned this earlier
Doctor :   still you can wait
Doctor :   can you send the picture if you dont mind?
Doctor :   to YYYY@YYYY
User :   okay
Doctor :   we will respond within 24 hours
User :   okay
User :   let me do that
Doctor :   ok fine
User :   anything I can do to help restore my skin back to normal?
Doctor :   but i reassure you that it will be back to normal in three weeks time
User :   ok
Doctor :   give it some time to heal
User :   should I apply anything there to help restore my skin?
User :   ok
Doctor :   and stop worrying about it
User :   because it has been 2 weeks and stil looks the same, if not a little worse
Doctor :   i understand it is a problem
Doctor :   but it will get better with time
Doctor :   have seen the doctor once again?
User :   yes, but they don't really take a close look
User :   seems like they just glance at it
User :   and that's it
User :   the dermatologist told me to apply Aclovate
Doctor :   it isnt like that . they probably seem that way but every doctor does give his undivided attention to all patients
Doctor :   how many times has he told you to apply
User :   twice daily
User :   will Aclovate help in restoring the skin?
Doctor :   it will take time and i hope you arent wearing tight fittings
Doctor :   did u use it if so how many days have u used it until now
User :   yes I am wearing loose clothing now
User :   I actually haven't used it yet
User :   I have just been applying the Vanicream moisturizer
Doctor :   ok
Doctor :   aclovate is a steroid cream
User :   I'm kind of scared to put any medicated stuff there
Doctor :   it will be helpful for rashes chronic skin conditions like eczema psoriasis
Doctor :   i understand
User :   yes, I researched Aclovate and it brings temp. relief from inflammation
Doctor :   if your dermatologist has prescribed Aclovate then it probably is for one of the above conditions
User :   but actually I don't have any pain there
User :   the only thing that I'm concerned about is restoring my skin back to normal
User :   to not look loose and wrinkled
Doctor :   inflammation is different from pain inflammation includes pain
User :   ok
Doctor :   i think u must use aclovate.steroids help in such conditions
User :   oh really?
User :   in skin restoration?
Doctor :   yes
Doctor :   It reduces the inflammation
Doctor :   thus helps in restoration of skin
Doctor :   As I told you this is a long process
Doctor :   First let the inflammation subside
Doctor :   and the restoration to normal takes another few weeks
Doctor :   you should not worry
Doctor :   I understand your concern
Doctor :   but hardly you can do immediately
User :   yes
Doctor :   It cannot happen in few days
User :   but should the inflammation already subsided? it has been about 16 days since I applied Oxistat
Doctor :   So be patient
Doctor :   Oxistat is the antifungal
Doctor :   it assist in spreading
Doctor :   reducing the spread
Doctor :   Ok
Doctor :   Please wait
Doctor :   Ok?
Doctor :   Send me the photos if you do not mind
Doctor :   to YYYY@YYYY
User :   ok
User :   I will
Doctor :   Please fill the feedbaback form say done
User :   I'm almost thinking to just exfoliate the skin
User :   the outer skin that's damaged
Doctor :   You do not fiddle with it
Doctor :   pLease I request you not to do anything activel
Doctor :   over it except to apply the cream over there
Doctor :   It makes it worser
Doctor :   If you are doing for the last few days
Doctor :   it might be the reason it is not coming down fast
Doctor :   I cannot help you if you fiddle with it
Doctor :   fequently
Doctor :   Only apply the Aclovate as thin film
Doctor :   and massage it for 2 to 3 seconds
Doctor :   for it to be asborbed
User :   yes, I have been just applying Vanicream moisturizer once a day this week
Doctor :   Vanicream is the moisturise
Doctor :   but not the controller of inflammation
Doctor :   Ok
Doctor :   I expect you to wait for 2 weeks after
User :   ok, so you think I should apply Aclovate? I'm kind of scared to put that on...might make it worse?
Doctor :   No if it is given by the dermatologist
Doctor :   please carry on
Doctor :   You moved away
Doctor :   please get back to us if you have any further queries
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor